# SDR DALA2021052502890

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 OUT OF ADJUSTMENT PASSENGER CREW DOOR 841. CORRECTIVE ACTION: PERFORMED ADJUSTMENT PASSENGER CREW DOOR 841 DIMENSION (A) OF THE STRIKE MECHANISM IN PASSENGER CABIN AS PER A320 FAM AMM 52-11-14. OK FOR SERVICE. (1818578)
